# SDR 2008UALA03529

- Difficulty date: June 20, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N598UA
- Make and model: Boeing 757222
- Aircraft serial: 28751
- Aircraft time: 37,541 hours, 10,402 cycles
- Engine: Pwa PW2037
- System (JASC): 2560 · Emergency Equipment
- Part: Lamp
- Condition: Weak
- Location: R2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR "ARMED" LIGHT NOT BRIGHT ENOUGH AT DOOR 2R.  FOUND A WEAK LAMP.  REPLACED LIGHT ASSY PER WDM 25-66-11 AND CLEANED PROX SWITCHES AND OPS CK GOOD.
